# SDR 97ZZZM716

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- Engine: Garrtt TFE7313R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 307018313
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BOS TO OXC, THE CHIP DETECTOR LIGHT FOR THE RIGHT ENGINE ILLUMINATED.  NO OTHER ENGINE ABNORMALITY WAS APPARENT.  THE AIRCRAFT LANDED AT OXC WITHOUT INCIDENT.  INSPECTION OF THE CHIP DETECTOR REVEALED STEEL CHIPS.  A LAB ANALYSIS INDICATED THAT A ACCESSORY BEARING WAS FAILING.  A TEAR DOWN OF THE GEAR BOX CONFIRMED THAT THE ALTERNATOR BEARING CAGE HAD FAILED.  THE BEARING WAS REPLACED THE AT THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
